A rigidity theorem for transverse dynamics of real analytic foliations of codimension one
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 327-343
@incollection{AST_1994__222__327_0,
     author = {Nakai, Isao},
     title = {A rigidity theorem for transverse dynamics of real analytic foliations of codimension one},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {327-343},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__327_0}
}
Nakai, Isao. A rigidity theorem for transverse dynamics of real analytic foliations of codimension one, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 327-343. http://www.numdam.org/item/AST_1994__222__327_0/

[1] R. Bott, A. Haefliger, On characteristic classes of Γ-foliations, 1039-1044, 78, No. 6, 1972, Bull. A.M.S..

[2] D. Cerveau, R. Moussu, Groupes d'antomorphismes de et équations différentielles ydy+=0, Bull. Soc. Math. France, 116, no. 4, 459-488, 1988.

[3] E. Ghys, Groupes d'homéomorphismes du cercle et cohomologie bornée, Contemp. Math., 58, III, 1987, 81-106.

[4] E. Ghys, Actions localement libres du groupe affine. Invent. Math., 82, 479-526, 1985.

[5] E. Ghys, Sur l'invariance topologique de la classe de Godbillon-Vey, Ann. Inst. Fourier, Grenoble, 37, 4, 59-76, 1987.

[6] E. Ghys, Classe d'Euler et minimal exceptionnel, Topology, 26, No. 1. 93-105, 1987.

[7] E. Ghys, L'invariant de Godbillon-Vey, Astérisque, 177-178, 155-181, 1989.

[8] E. Ghys, Rigidité differentiate des groupes fuchsins, Preprint Ecole Normale Supérieure de Lyon, no. 73, 1992.

[9] E. Ghys, T. Tsuboi, Differentiabilité des conjugaisons entre systèmes dynamiques de dimension 1, Ann. Inst. Fourier, Grenoble, 38, 1, 215-244, 1988.

[10] G. Hector, V. Hirsch, Introduction to the geometry of foliations Part B, Vieweg. Wiesbaden, 1983.

[11] S. Hurder, A. Katok, Differentiability, rigidity and Godbillon-Vey class for Anosov foliations, jour Publ. IHES, no. 72, 5-61, 1990.

[12] Yu. S. Il'Yashenko, Finiteness Theorem for limit cycles, Translations of Mathematical Monographs AMS, 94, 1991. | Article | MR 1133882 | Zbl 0768.34017 | Zbl 0743.34036

[13] S. Matsumoto, Some remarks on foliated S 1 -bundles, Invent. Math., 90, 343-358, 1987. | Article | MR 910205 | Zbl 0681.58007

[14] S. Matsumoto, Problems in Nagoya. Conference on dynamical systems in Nagoya University organised by Shiraiwa (1990).

[15] J. Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv., 32, 215-223, 1957-1958. | Article | MR 95518 | Zbl 0196.25101

[16] H. Minakawa, Examples of exceptional homomorphisms which have non-trivial euler numbers, Topology, 30, No. 3. 429-438, 1991. | Article | MR 1113687 | Zbl 0733.57017

[17] I. Nakai, Separatrix for conformai transformation groups of .0, Preprint, Hokkaido Univ., 1991.

[18] G. Raby, L'invariant de Godbillon-Vey est stable par C 1 -difféomorhpisme, Ann. Inst. Fourier, Grenoble, 38-1, 205-213. 1988. | Article | Numdam | MR 949006 | Zbl 0596.57018

[19] G. Szekeres, Fractional iteration of entire and rational functions, J. Austral. Math. Soc., 4, 129-142, 1964. | Article | MR 165079 | Zbl 0134.05401

[20] F. Takens, Normal forms for certain singular vector fields, Ann. Inst. Fourier, Grenoble, 23, 2, 163-195. 1973. | Article | Numdam | MR 365620 | Zbl 0266.34046

[21] S. M. Voronin, Analytic classification of germs of maps (,0)(,0) with identical linear part, Funct. Anal.. 15. no. 1, 1-17, 1981. | Article | MR 609790 | Zbl 0463.30010

[22] J. W. Wood, Bundles with totally disconnected structure group, Comment. Math, Helv. 46, 257-273, 1971. | Article | MR 293655 | Zbl 0217.49202